# SDR AALA201706089041

- Difficulty date: May 21, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112813
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY SEAT TRACK AT Y1292, FRAME 15 PLUS 10 INCHES. REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DRAWING D53112812.
